# SDR R020646

- Difficulty date: August 24, 2006
- Submitted: August 24, 2006
- Operation: General aviation
- Filed by: Hartzell Service Center, repair station SJ3R843L
- Make and model: Beech 1900D
- Aircraft serial: UE370
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Plate
- Part number: 1006411
- Condition: Mismarked
- Location: Propeller
- Part time: 522 hours
- Component: Propeller, HCE4A3J
- Component part number: HCE4A3J
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRELOAD PLATES ARE MARKED WITH PN 100641 BUT CONFIGURED AS PN 100641-1. LOGBOOK INDICATES PROP WAS REMOVED ON 5/17/05 FROM AIRCRAFT D2-EVN, S/N UE-370 RT POSITION DUE TO DEEP GOUGE OVER ACCEPTABLE LIMITS.  PROP WAS OVERHAULED ON 7/14/05 WITH 824.0 TSN.  PRELOADS MAY HAVE BEEN INSTALLED AT THIS TIME IAW S/B HC-SB-61-278.  I DO NOT KNOW IF THE BEARINGS WERE REMOVED TO MAKE P/N 100641-1 OR THE PART WAS INCORRECTLY MARKED AT HPI.
